# SDR KCSA081322

- Difficulty date: July 15, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 120,463 hours, 38,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT UPPER DECK ESCAPE DOOR AFT EMERGENCY LIGHT INOPERATIVE. (A)
